2 doctors weighed in:

Virgin18, my stomach and head are killing me. Haven't had my period for 2and half months now. Always see brown things in pad, usually take provera (medroxyprogesterone).

2 doctors weighed in
Dr. John Berryman
Obstetrics & Gynecology
1 doctor agrees

In brief: Amenorrhea

If you take provera (medroxyprogesterone) because of a history of not having your period for a time, you have probably been having irregular ovulation, which will result in light spotting ("brown things") .
Provera (medroxyprogesterone) over five or so days will result in a menstual like discharge after taking it, in the next ten days. Heavy exercise or stress will cause some women to cease ovulation, hence few mestrual events.

In brief: Amenorrhea

If you take provera (medroxyprogesterone) because of a history of not having your period for a time, you have probably been having irregular ovulation, which will result in light spotting ("brown things") .
Provera (medroxyprogesterone) over five or so days will result in a menstual like discharge after taking it, in the next ten days. Heavy exercise or stress will cause some women to cease ovulation, hence few mestrual events.
Dr. John Berryman
Dr. John Berryman
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors